Meir

Share on facebook
Share on twitter
Share on telegram
Share on whatsapp
Share on email
His late son Daniel suffered from epilepsy and a disease called tuberous sclerosis, when they were both in control. Two months after the vaccine he was found dead at his bedside from a heart attack.

Comments

guest
1 תגובה
Inline Feedbacks
View all comments
Petra Liverani
Guest
Petra Liverani
5 months ago

So very, very sad. I know someone who suffers epilepsy who after fever from the second Pfizer had a number of very severe seizures which resulted in two hospitalisations. He was put on very heavy-duty medication which has had an adverse effect on his personality making him quite aggressive. Two of his very old friends are not speaking to him now and he had his mother in tears recently when he treated her badly over her request for help on her computer – previously he would never have behaved like that.